# SDR COEA2011111618801

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: S53672408230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  FRAME 39 FAIL SAFE IS CORRODED AND HAS MISSING SURFACE PROTECTION STR 20R-20L (LENGTH 40", WIDTH 1", DEPTH .016").  SUBMITTED TO ATR / REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS & SRAS.
